advertisement
Question
Posted by: Mum | 2010/02/02

Cipralex &  Ciplatrim

I have been on Cipralex for about 7 mths now. It definitely worked and I was feeling much better. Last mth my GP put me on Ciplatrim as I started to diet. She prescribed the cipralex to me as well. I did ask if there would be any side effects of taking these drugs together and she said no.

I have been very tired since starting the ciplatrim and have to say that I have also been feeling depressed again.

Please advise. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I have no experience of combining these drugs, and have not heard of problems when combining them. But both work by afecting Serotonin levels, so maybe the combination might have more serotonin-related side effects than either on their own.
However, your doctor should never have prescribed the combination without having checked and bein confident that the combination is safe and shouldn't cause problems. I wouldn't expect the combination to worsen depression. Maybe your pharmacist will have heard more recently from the company producing these meds

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/02/02

I have no experience of combining these drugs, and have not heard of problems when combining them. But both work by afecting Serotonin levels, so maybe the combination might have more serotonin-related side effects than either on their own.
However, your doctor should never have prescribed the combination without having checked and bein confident that the combination is safe and shouldn't cause problems. I wouldn't expect the combination to worsen depression. Maybe your pharmacist will have heard more recently from the company producing these meds

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement